Images in rheumatology. Transfusion-related acute lung injury during intravenous immunoglobulin treatment (Journal article)

Voulgari, P. V./ Paschou, S./ Svarna, E./ Tsifetaki, N./ Drosos, A. A.


Institution and School/Department of submitter: Πανεπιστήμιο Ιωαννίνων. Σχολή Επιστημών Υγείας. Τμήμα Ιατρικής
Keywords: *Acute Lung Injury/etiology/pathology,Aged,Female,Giant Cell Arteritis/drug therapy/immunology,Humans,Immunoglobulins, Intravenous/*adverse effects/therapeutic use,Sjogren's Syndrome/drug therapy/immunology
URI: http://olympias.lib.uoi.gr/jspui/handle/123456789/21025
ISSN: 0315-162X
Link: http://www.ncbi.nlm.nih.gov/pubmed/20040637
http://www.jrheum.org/content/37/1/190
Appears in Collections:Άρθρα σε επιστημονικά περιοδικά ( Ανοικτά)

Files in This Item:
There are no files associated with this item.



 Please use this identifier to cite or link to this item:
http://olympias.lib.uoi.gr/jspui/handle/123456789/21025
  This item is a favorite for 0 people.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.